# SDR SWAA2022120168323

- Difficulty date: November 6, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE, BS 695, BL 0.   REPLACED WITH A NEW SUPPORT ANGLE IAW SRM 51-10-02,  SRM 51-40-02, AND DRAWING 273A9112, SHEET 4, REV B,  DWG 273A9110, SHEET 6, REV A.
